American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Church, Benson Farb and Andrew Putman. A stability conjecture for the unstable cohomology of $\mathrm{SL}_n\mathbb{Z}$, mapping class groups, and $\mathrm{Aut}(F_n)$. Contemporary Mathematics 620 (2014) 55-70.
Book volume table of contents   
View Article: PDF

[3] Neven Grbac and Harald Grobner. The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field. Trans. Amer. Math. Soc. 365 (2013) 5199-5235.
Abstract, references, and article information   
View Article: PDF

[4] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[5] Simon Marshall. Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $GL_2$''. J. Amer. Math. Soc. 25 (2012) 615-616. MR 2869029.
Abstract, references, and article information   
View Article: PDF

[6] Simon Marshall. Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$. J. Amer. Math. Soc. 24 (2011) 1051-1103. MR 2813338.
Abstract, references, and article information   
View Article: PDF

[7] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information   
View Article: PDF

[8] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information   
View Article: PDF

[9] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information   
View Article: PDF

[10] Marvin Knopp and Henok Mawi. Eichler cohomology theorem for automorphic forms of small weights. Proc. Amer. Math. Soc. 138 (2010) 395-404. MR 2557156.
Abstract, references, and article information   
View Article: PDF

[11] Darrin Doud and Russell Ricks. LLL reduction and a conjecture of Gunnells. Proc. Amer. Math. Soc. 138 (2010) 409-415. MR 2557158.
Abstract, references, and article information   
View Article: PDF

[12] Avner Ash. Set-theoretic Hida projectors. Proc. Amer. Math. Soc. 137 (2009) 1235-1237. MR 2465644.
Abstract, references, and article information   
View Article: PDF

[13] Nikolaos Diamantis and Cormac O'Sullivan. The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology. Trans. Amer. Math. Soc. 360 (2008) 5629-5666. MR 2425686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. William Hoffman and Steven H. Weintraub. The Siegel modular variety of degree two and level three. Trans. Amer. Math. Soc. 353 (2001) 3267-3305. MR 1828606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Avner Ash. Galois representations and Hecke operators associated with the mod $p$ cohomology of $GL(1,\mathbb{Z})$ and $GL(2,\mathbb{Z})$. Proc. Amer. Math. Soc. 125 (1997) 3209-3212. MR 1422842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark A. Hovey. A proof of the existence of level $1$ elliptic cohomology . Proc. Amer. Math. Soc. 118 (1993) 1331-1334. MR 1156469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jürgen Rohlfs and Joachim Schwermer. Intersection numbers of special cycles . J. Amer. Math. Soc. 6 (1993) 755-778. MR 1186963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Avner Ash and Mark McConnell. Doubly cuspidal cohomology for principal congruence subgroups of ${\rm GL}(3,{\bf Z})$ . Math. Comp. 59 (1992) 673-688. MR 1134711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alan Brownstein and Ronnie Lee. Cohomology of the symplectic group ${\rm Sp}\sb 4({\bf Z})$. I. The odd torsion case . Trans. Amer. Math. Soc. 334 (1992) 575-596. MR 1055567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hironori Onishi. Conjugacy problem in ${\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of ${\bf Q}(\sqrt{-1})$ . Trans. Amer. Math. Soc. 293 (1986) 83-98. MR 814914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1